Volume 14, issue 6 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Exotic iterated Dehn twists

Paul Seidel

Algebraic & Geometric Topology 14 (2014) 3305–3324
Bibliography
1 V I Arnol’d, S M Guseĭn-Zade, A N Varchenko, Singularities of differentiable maps, Vol. II: Monodromy and asymptotics of integrals, Monographs in Mathematics 83, Birkhäuser (1988) MR966191
2 R Avdek, Liouville hypersurfaces and connect sum cobordisms, arXiv:1204.3145
3 A L Besse, Manifolds all of whose geodesics are closed, Ergeb. Math. Grenzgeb. 93, Springer (1978) MR496885
4 F Bourgeois, T Ekholm, Y Eliashberg, Effect of Legendrian surgery, Geom. Topol. 16 (2012) 301 MR2916289
5 R Budney, A family of embedding spaces, from: "Groups, homotopy and configuration spaces" (editors N Iwase, T Kohno, R Levi, D Tamaki, J Wu), Geom. Topol. Monogr. 13 (2008) 41 MR2508201
6 J Cerf, La stratification naturelle des espaces de fonctions différentiables réelles et le théorème de la pseudo-isotopie, Inst. Hautes Études Sci. Publ. Math. (1970) 5 MR0292089
7 K Cieliebak, Y Eliashberg, From Stein to Weinstein and back: Symplectic geometry of affine complex manifolds, AMS Colloquium Publications 59, Amer. Math. Soc. (2012) MR3012475
8 J J Duistermaat, On the Morse index in variational calculus, Advances in Math. 21 (1976) 173 MR0649277
9 J Johns, The Picard–Lefschetz theory of complexified Morse functions, (2009) arXiv:0906.1218
10 J Johns, Complexifications of Morse functions and the directed Donaldson–Fukaya category, J. Symplectic Geom. 8 (2010) 403 MR2738386
11 L H Kauffman, N A Krylov, Kernel of the variation operator and periodicity of open books, Topology Appl. 148 (2005) 183 MR2118964
12 M A Kervaire, J W Milnor, Groups of homotopy spheres, I, Ann. of Math. 77 (1963) 504 MR0148075
13 A Klein, Symplectic monodromy, Leray residues and quasi-homogeneous polynomials, arXiv:1101.3554
14 K Lamotke, Die Homologie isolierter Singularitäten, Math. Z. 143 (1975) 27 MR0390278
15 L Polterovich, The surgery of Lagrange submanifolds, Geom. Funct. Anal. 1 (1991) 198 MR1097259
16 J Robbin, D Salamon, The Maslov index for paths, Topology 32 (1993) 827 MR1241874
17 P Seidel, Lagrangian two-spheres can be symplectically knotted, J. Differential Geom. 52 (1999) 145 MR1743463
18 P Seidel, Graded Lagrangian submanifolds, Bull. Soc. Math. France 128 (2000) 103 MR1765826
19 P Seidel, Fukaya categories and Picard–Lefschetz theory, Eur. Math. Soc. (2008) MR2441780
20 J Stevens, Periodicity of branched cyclic covers of manifolds with open book decomposition, Math. Ann. 273 (1986) 227 MR817878
21 F W Warner, Conjugate loci of constant order, Ann. of Math. 86 (1967) 192 MR0214005
22 A Weinstein, Contact surgery and symplectic handlebodies, Hokkaido Math. J. 20 (1991) 241 MR1114405